Dr. R.A. Singh , M.B.B.S., Post Graduate Diploma
Emergency Medicine Specialist
Lucknow, Uttar Pradesh, India

8
Rating:

4.81 stars (1585 ratings)
15
Users viewed this profile
Certified Expert Certified Expert
Certified Expert 230 Doctors agree with him
Certified Expert 96 answers voted Helpful
Certified Expert Answered 756 premium & 1427 public questions
I am available to answer your questions
Be the First one to like this doctor
Contact Details
 
City
Lucknow
State
Uttar Pradesh
Country
India
Professional Details
 
State Licence Number/NPI
044433
State/Board registered with
Uttar Pradesh
Specialty
Emergency Medicine Specialist
Years of experience
19
Specific Skills and Interests
have successfully treated many critical and serious patients along with opd patients of all departments. 
 
Education Details
 
Graduation
 
Year
2000 
Degree earned
M.B.B.S. 
Name of the university
G.S.V.M. Medical College,Kanpur 
Residency / Post graduation
 
Year of post-graduation
2007
Degree earned
Post Graduate Diploma
University/Hospital/Institute
KGMU/IGNOU 
Other Details
 
Honors/Awards
 
Affiliations
 
Other professional achievements
Working in the Department of Emergency Medicine at Fatima Hospital since 2003 taking care of emergency, general outpatients and others 

Reviews for Dr. R.A. Singh (150)

Excellent
Written by : Subhashchandra6 days ago
«Previous || Next »
Write your review for Dr. R.A. Singh

Recent answers by Emergency Medicine Specialist

doctor1 MD

my husband swallowed a lozenge and it is stuck in his throat. He can breathe and talk. Should he just cough it out?

doctor1 MD

Hi last night I accidentally had about 100ml of lizol and vomited immediately. I have throat and chest burning sensation still. Is it something to worry about. I went to a clinic last night and there was a duty doctor who suggested the following...

doctor1 MD

my husband injected air instead of insulin . 30cc

doctor1 MD

I have start folfax treatment and have two treatments I have experienced some numbing of my lips and a feeling of something in my throat. Is this a allergic reaction/

doctor1 MD

I have accidently taken Cipro and tizanidine together. Should I induce vomiting?